# SDR FDEA201107252939

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A537779562000
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT AFT BULKHEAD PARTITION FR 38.2 BETWEEN STR 42LT & 43LT SHEAR TIE AT FUSELAGE SKIN HAS BUCKLED.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 51-40-21.
